I. MACHTEY, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: The recent communication by Cucher and Goldman (Ann Intern Med 85:615-616, 1976) raises two important questions.
The first one is whether and to what extent this peculiar polymyositis should be attributed to penicillamine. One has to take into account that only a few days (?) before this drug was initiated, the codiagnosis of Sjögren's syndrome was established. The latter disease was reported to be associated with a special type of polymyositis (1). The improvement could be well due either to the withdrawal of the drug under discussion or to the high steroid dosage, or due to both.
MACHTEY I. Penicillamine-Induced Polymyositis. Ann Intern Med. 1977;86:832. doi: https://doi.org/10.7326/0003-4819-86-6-832_1
Download citation file:
Published: Ann Intern Med. 1977;86(6):832.
Results provided by:
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use